Annals of the Institute of Statistical Mathematics

, Volume 41, Issue 3, pp 565–581

On the rate of convergence of spatial birth-and-death processes

  • Jesper Møller
Applied Probabilities

DOI: 10.1007/BF00050669

Cite this article as:
Møller, J. Ann Inst Stat Math (1989) 41: 565. doi:10.1007/BF00050669

Abstract

Sufficient conditions for geometrical fast convergence of general spatial birth-and-death processes to equilibrium are established.

Key words and phrases

Geometrical convergence simple birth-and-death processes spatial birth-and-death processes truncated birth-and-death processes 

Copyright information

© The Institute of Statistical Mathematics 1989

Authors and Affiliations

  • Jesper Møller
    • 1
  1. 1.Department of Theoretical Statistics, Institute of MathematicsUniversity of AarhusAarhus cDenmark

Personalised recommendations